# SDR DALA2022122308321

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500j S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMP R/H FRAME INNER CHORD STA.500J BETWEEN STR 24R AND 25R HAS DENT. IAW B737 SRM 52-00-07-1A-1,CUT OUT DAMAGE AREA DIM:1.1"X1.4", FABRICATED REPAIR ANGLE DIM:4X11.3" AND INSTALLED REPAIR ANGLE IAW B737 SRM 53-30-07-2R-2.
